On stream cipher based on family of graphs \widetildeD(n,q) of increasing girth

Polak, Monika and Ustimenko, Vasyl (2014) On stream cipher based on family of graphs \widetildeD(n,q) of increasing girth. Albanian J. Math., 8 (1). pp. 37-45.

[img]
Preview
Text
2014-04.pdf

Download (424kB) | Preview
Item Type: Article
Subjects: Q Science >
Depositing User: Tanush Shaska
Date Deposited: 07 Dec 2017 00:10
Last Modified: 07 Dec 2017 00:10
URI: http://repo.risat.org/id/eprint/257

Actions (login required)

View Item View Item